MAUDE Adverse Event Report: DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE TWO STEP VITRECTOMY SYSTEM. (23 GAUGE/ 0.6 MM)

DUTCH OPTHALMIC RESEARCH CENTER BV DISPOSABLE TWO STEP VITRECTOMY SYSTEM. (23 GAUGE/ 0.6 MM)
Catalog Number 1272.ED02
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/29/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the manufacturer (dutch ophthalmic research centre (b)(4)).Details of this activity were discussed with cdrh office of compliance ((b)(6)) during a tele-conference on (b)(6) 2017.The investigation showed that the lime stone effect happened due to the cyanoacrylate glue.This is discussed with the production department and the procedure has been changed.The associated risk is foreign body reaction, therefore upon retrospective review, this complaint was identified as reportable.The complaint is confirmed.All available information has been disclosed.The complaint has now been closed.
 
Event or Problem Description
It was reported the surgeon discovered white stains on the trocar.Sample is available.

Brand Name
DISPOSABLE TWO STEP VITRECTOMY SYSTEM. (23 GAUGE/ 0.6 MM)
Common Device Name
DISPOSABLE TWO STEP VITRECTOMY SYSTEM. (23 GAUGE/ 0.6 MM)
Manufacturer (Section D)
DUTCH OPTHALMIC RESEARCH CENTER BV
scheijdelveweg 2
zuidland, 3214V N
NL  3214VN
MDR Report Key7506755
Report Number1222074-2018-00117
Device Sequence Number11119142
Product Code HQC
UDI-Device Identifier08717872003351
UDI-Public08717872003351
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/29/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number1272.ED02
Device Lot Number2000369084
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2015
Initial Report FDA Received Date05/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1